# SDR USAA920081672

- Difficulty date: August 25, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654580730
- Condition: Cracked
- Location: Bs 289 S11r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANGLE STIFFENER CRACKED AT BS 289, S11R, WL253 BELOW R1 DOOR CUT OUT.  REPLACED ANGLE STIFFENER AT BS 289, S11R, WL253 BELOW R1 DOOR CUTOUT IAW EA 13011.  (K)
